MathSciNet Relay Station
MathSciNet bibliographic data
MR1430919 65F05 (65G05)
Xue, Jungong; Jiang, Erxiong Entrywise relative perturbation theory for nonsingular $M$-matrices and applications. BIT 35 (1995), no. 3, 417–427.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement